# SDR AALA201511169014

- Difficulty date: November 14, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 46,294 hours, 21,621 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301200
- Part serial: CG5105
- Condition: Saturated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK, LEFT ELEVATOR HAS EVIDENCE OF WATER INGRESS IN 3 AREAS, BETWEEN 15" & 25" FROM THE INBD EDGE & 7" & 13" FROM THE TE.
